Show simple item record

dc.contributor.authorIlhan, Onur Alp ( Orcid Icon 0000-0003-1618-6439 )
dc.date.accessioned2021-05-13T19:57:20Z
dc.date.available2021-05-13T19:57:20Z
dc.date.issued2004-10-05
dc.identifier.citationIlhan, O. A. (2004). Solvability of some integral equations in Hilbert spaces. Electronic Journal of Differential Equations, 2004(116), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13536
dc.description.abstractWe consider an integral equation of Fredholm and Volterra type with spectral parameter depending on time. Conditions of solvability are established when the initial value of the parameter coincides with an eigenvalue of Fredholm operator.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectIntegral equationsen_US
dc.subjectCompact operatorsen_US
dc.subjectSpectral theoryen_US
dc.titleSolvability of some integral equations in Hilbert spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record